MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CNTR HIP 44X22.225 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CNTR HIP 44X22.225 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1037-44-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Unspecified Tissue Injury (4559)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the primary surgery was performed with the implants in question.The surgery was completed successfully without any surgical delay.The event date is unknown.The revision surgery is scheduled on may 29 to replace the cup and the head.The cup will be replaced to other company¿s product.The stem will not be removed.More details will be updated as they become available.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a1, a3, b3, b5, d4 (lot, catalog, udi), d6b, g4 (pma/ 510(k)), h4, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d1, d2a, d2b, d10 (concomitant), h6 health effect - impact code.
 
Event or Problem Description
Additional information received.On (b)(6) 2023, the revision surgery was performed from 9:15am.The surgeon removed the bipolar cup and the head with bone fragment punching machine.The loosening of the stem was not confirmed and it was preserved.The cup was replaced to zb's g7 and argument implant.The surgery was completed successfully with dual mobility.No further information is available.

Brand Name
SELF CNTR HIP 44X22.225 GRY
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17002886
Report Number1818910-2023-10956
Device Sequence Number6273485
Product Code KWY
UDI-Device Identifier10603295003571
UDI-Public10603295003571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1037-44-000
Device Catalogue Number103744000
Device Lot NumberXK5C31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer05/29/2023
06/27/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/08/2023
06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 22.225MM +0; UNK HIP ACETABULAR LINER; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale